Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! I’m 21 years old girl. I’m on birth control pills for few months. Last week I got urinary tract infection and my doctor prescribed to me antibiotic called Cipro. Everything is ok now but I’m wondering can I do little spotting while on Birth Control and Cipro for UTI? I will go to party tomorrow.

Loading...

Hi! It’s not a good idea to take alcohol while you are using antibiotic. But one glass of wine can do so much damage. I think that it depends of that what type of antibiotic you are taking. And you should know that some antibiotics that used to treat UTI may make birth control pills less effective.
Reply

Loading...

Hi,

Yes it is possible to have a little bit of spotting while you are on a birth control pill. But this is nothing to be concerned about. The bigger problem is UTI infection which you really need to treat all the way and going to the party is not such a good idea and especially if you are planning to drink alcohol. Alcohol is going to lower antibiotics effectiveness and this is going to slow down your healing process. So it would be wise to be patient a little bit and miss few parties until you get better.

And I know that you know this but using birth control pills is not protecting you from sexual transmitted diseases.

 

Reply

Loading...

All antibiotics make the birth control pill ineffective.  Use backup protection until you start your next pack of pills. 

Spotting while on the pill is a normal side effect.  However, if you did not spot before you were on it at all, then it is a warning sign from your body.  More hormones than your body naturally produces can take a toll.  Ideally when you go on the pill you should be able to find one with no noticeable side effects and that is the best way to tell if it is working with you and not against you.  If you have one noticeable side effect then it is very possible (and likely) that there could be an undetectable side effect (example: formation of an internal cyst, eventual blood clot, etc.) 
Reply

Loading...